# SDR DALA2022052703685

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 54,988 hours, 37,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diffuser
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER MISSING. MAINTENANCE RE-INSTALLED 1L DOOR EXIT SIGN COVER. (LP #8625158)
